×

zbMATH — the first resource for mathematics

On one family of integral functionals. (English. Russian original) Zbl 0799.46034
Math. Notes 52, No. 1, 741-743 (1992); translation from Mat. Zametki 52, No. 1, 144-146 (1992).
In this note generalizations of some results due to A. A. Vladimirov, Yu. E. Nesterov and Yu. N. Chekanov [Vestnik Mosk. Univ. Ser. XV 1978, No. 3, 12-23 (1978; Zbl 0442.47046)] and H. Gajewski, K. Gröger, K. Zacharias [‘Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen’ (1974; Zbl 0289.47029)] are presented. For details we have to refer to the paper.
MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977). · Zbl 0127.06102
[2] Z. Birnbaum and W. Orlicz, Stud. Math.,3, No. 1, 1-67 (1931).
[3] V. R. Portnov, Dokl. Akad. Nauk SSSR,170, No. 6, 1269-1272 (1966).
[4] V. R. Portnov, Dokl. Akad. Nauk SSSR,175, No. 2, 296-299 (1967).
[5] V. R. Portnov, Tr. Seminara S. L. Soboleva, No. 1, 81-112 (1980).
[6] I. I. Sharapudinov, Mat. Zametki,26, No. 4, 613-632 (1979).
[7] I. I. Sharapudinov, Constructive Theory of Functions ’81 [in Russian], Izd. Bolg. Akad. Nauk, Sofia (1983), pp. 189-193.
[8] V. N. Samokhin, Mat. Zametki,42, No. 2, 256-261 (1987).
[9] O. Kovachik, Functional and Numerical Methods of Mathematical Physics [in Russian], Kiev (1988), pp. 256-261.
[10] V. V. Zhikov, Differents. Uravnen.,27, No. 1, 42-50 (1991).
[11] N. K. Rakhmetov, Dokl. Akad. Nauk SSSR,316, No. 3, 553-557 (1991).
[12] M. A. Krasnosel’ skii and Ya. B. Rutitskii, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).
[13] A. A. Vladimirov, Yu. E. Nesterov, and Yu. N. Chekanov, Vestn. MGU, Ser. 15, Vychisl. Matem. Kibern., No. 3, 12-23 (1978).
[14] P. P. Mosolov and V. P. Myasnikov, Mechanics of Rigid Plastic Media [in Russian], Nauka, Moscow (1981). · Zbl 0551.73002
[15] H. Gaevskii, K. Greger, and K. Zakharias, Nonlinear Operator Equations and Operator Differential Equations [Russian translation], Mir, Moscow (1978).
[16] S. L. Sobolev, Introduction to the Theory of Cubature Formulas [in Russian], Nauka, Moscow (1974).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.